Keywords : DoS


Black Hole Attack in Mobile Ad Hoc Network and its Avoidance

Ali Ayid Ahmad; Ahmed Chalak Shakir

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, Pages 86-96

Mobile Ad Hoc Network is an infrastructure less wireless network where the mobile nodes leaves and joins the mobile network very frequently. The routing of the packets from source node to destination node, the routing protocol is used. On Demand Distance Vector Routing protocol is very common and implemented with Mobile Ad Hoc Network nodes to handle the operations of packet routing from by any node as a source node to destination node. In this paper prevention of black hole attack by modifying the On Demand Distance Vector routing protocol. The sequence number of 32 bit is initiated with the Route Reply and route sequence packet broadcast to determine the request reply from black hole node under the Mobile Ad Hoc Network. The sequence number and On demand Distance Vector Routing protocol are integrated with a mechanism to find the Request Reply of message containing routing information from source to destination node in Mobile Ad Hoc Network.

Rate of approximation of K-monotone functions in L_(ψ,p) (I) space , 0

Nada Zuhair Abd AL-Sada; Noor Hayder Abdul Ameer; Adel Salim Tayyah; Akeel Ramadan Mehdi; Dhurgham Aiham Kadhim Alshakarchi; Maytham Salman azeez; Emad Allawi Shallal; Saad Abdulkadhim Al-Saadi; Mehdi S. Abbas; Rana J.S. Al-janabi; Shroouq J.S. Al-janabi; Zinah Hussein Toman; Sarim H. Hadi; Noori F. AL-Mayahi; Ali Ayid Ahmad; Ahmed Chalak Shakir; Hassan Nadem Rasoul; Alaa Saleh Hadi; Ali Hassan Mohammed; Sara F. Hassan; Boushra Y. Hussein; Thekra Abbas; M.Nafea Jafaar; Hanadi A. AbdulSatter; Intisar Shadeed Al-Mejibli; Dhafar Hamed Abd Dhafar Hamed Abd; Salam Abdulkhaleq Noaman; Alaa H. Al-Muslimawi; Bashaeer K. Jassim; Haider Kadhim Hoomod; Intisar Al-Mejibli; Abbas Issa Jabboory; Farhan Dakhil Shyaa; Dhyaa Shaheed Al-Azzawy; Sinan Adnan Diwan; Ahmed Talip Hussein; Haider Jebur Ali; Habeeb Kareem Abdulla; Shatha S.Alhily

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, Pages 54-56

In this paper we shown that the relationship with the best algebraic approximation and K- monotone functions with bounded ( i ) such that (i

Keywords

Monotone functions
---
approximation
---
Modulus of smoothness.
---
الدالة المتناوبة
---
التقريب
---
مقياس النعومة .